Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Iteration procedures for the Dirichlet difference problem


Author: James D. Riley
Journal: Math. Comp. 8 (1954), 125-131
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1954-0064493-4
MathSciNet review: 0064493
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1954-0064493-4
Article copyright: © Copyright 1954 American Mathematical Society